Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 53, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 22, 2018, 8:48 AM CDT for Medina County, Texas. It took effect at Sep 22, 2018, 9:32 AM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2018, 8:48 AM CDT (13:48 UTC)
- In effect from
- Sep 22, 2018, 9:32 AM CDT
- Expired
- Sep 23, 2018, 10:57 AM CDT
- In force
- 25 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Moderate
County Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 112 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Medina River near La Coste (LACT2). The gauge peaked at 19.77 ft at Sep 22, 2018, 6:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 15 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08180640, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
548
WGUS44 KEWX 221348
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
848 AM CDT Sat Sep 22 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Medina River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC029-230747-
/O.NEW.KEWX.FL.W.0052.180923T0240Z-180923T2330Z/
/SMMT2.1.ER.180923T0240Z.180923T0700Z.180923T1130Z.UU/
848 AM CDT Sat Sep 22 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Medina River at Somerset.
* from this evening to Sunday evening...or until the warning is cancelled.
* At 7:45 AM Saturday the stage was 6.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise to near 18.8
feet by after midnight tonight. The river will fall below flood stage by
Sunday morning.
* Impact...At 18.0 feet...Minor flooding threatens buildings in campground at
confluence of Medina River and Medio Creek.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Somerset 15 18 6.7 Sat 07 AM 16.5 11.9 8.1 7.1 6.8
&&
LAT...LON 2922 9858 2925 9866 2932 9860 2929 9858
$$
TXC325-230747-
/O.NEW.KEWX.FL.W.0053.180922T1432Z-180923T1330Z/
/LACT2.2.ER.180922T1432Z.180922T1800Z.180923T0130Z.NO/
848 AM CDT Sat Sep 22 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Medina River At LaCoste.
* until Sunday morning...or until the warning is cancelled.
* At 7:45 AM Saturday the stage was 11.0 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue to rise to
near 19.2 feet by this afternoon. The river will fall below flood stage by this
evening.
* Impact...At 19.0 feet...Moderate lowland flooding threatens homes and
businesses near Von Ormy. Many secondary and primary roads and low bridges in
the flood plain are flooded and very dangerous.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
LaCoste 15 15 11.0 Sat 07 AM 10.9 9.0 8.5 8.2 8.1
&&
LAT...LON MISSING
$$
TXC029-230747-
/O.NEW.KEWX.FL.W.0054.180922T2216Z-180924T1320Z/
/SAAT2.1.ER.180922T2216Z.180923T0500Z.180924T0120Z.NO/
848 AM CDT Sat Sep 22 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Medina River At Hwy 281.
* from this afternoon to Monday morning...or until the warning is cancelled.
* At 8:15 AM Saturday the stage was 5.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and continue to rise
to near 23.2 feet by after midnight tonight. The river will fall below flood
stage by Sunday evening.
* Impact...At 24.0 feet...Moderate lowland flooding floods secondary roads and
bridges making them dangerous to traffic.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Hwy 281 16 20 5.4 Sat 08 AM 23.1 11.1 6.4 5.3 4.9
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$4 follow-up statements
907
WGUS84 KEWX 222236
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
536 PM CDT Sat Sep 22 2018
...The flood warning continues for the following rivers in Texas...
Medina River At LaCoste Affecting Bexar and Medina Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC029-325-231412-
/O.EXT.KEWX.FL.W.0053.000000T0000Z-180923T1412Z/
/LACT2.2.ER.180922T1802Z.180922T2145Z.180923T0212Z.NO/
536 PM CDT Sat Sep 22 2018
The flood warning continues for
the Medina River At LaCoste.
* At 4:45 PM Saturday the stage was 19.7 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tonight.
* Impact...At 19.0 feet...Moderate lowland flooding threatens homes and
businesses near Von Ormy. Many secondary and primary roads and low bridges in
the flood plain are flooded and very dangerous.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
LaCoste 15 15 19.7 Sat 05 PM 11.6 9.1 8.4 8.2 8.1
&&
$$211
WGUS84 KEWX 222352
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
652 PM CDT Sat Sep 22 2018
...The flood warning continues for the following rivers in Texas..
Medina River At LaCoste Affecting Bexar and Medina Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC029-325-231412-
/O.CON.KEWX.FL.W.0053.000000T0000Z-180923T1412Z/
/LACT2.2.ER.180922T1802Z.180922T2245Z.180923T0212Z.NO/
652 PM CDT Sat Sep 22 2018
The flood warning continues for
the Medina River At LaCoste.
* At 5:45 PM Saturday the stage was 19.8 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tonight.
* Impact...At 19.0 feet...Moderate lowland flooding threatens homes and
businesses near Von Ormy. Many secondary and primary roads and low bridges in
the flood plain are flooded and very dangerous.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
LaCoste 15 15 19.8 Sat 06 PM 11.6 9.1 8.4 8.2 8.1
&&
LAT...LON 2932 9895 2939 9883 2939 9872 2928 9873
$$130
WGUS84 KEWX 230207
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
907 PM CDT Sat Sep 22 2018
...The flood warning continues for the following rivers in Texas...
Medina River at Somerset Affecting Bexar County
Medina River At LaCoste Affecting Bexar and Medina Counties
Medina River At Hwy 281 Affecting Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC029-232006-
/O.EXT.KEWX.FL.W.0052.180923T0954Z-180924T0651Z/
/SMMT2.1.ER.180923T0954Z.180923T1400Z.180923T1851Z.UU/
907 PM CDT Sat Sep 22 2018
The flood warning continues for
the Medina River at Somerset.
* At 8:45 PM Saturday the stage was 11.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage early Sunday and continue to rise to
near 19.4 feet late Sunday morning. The river will fall below flood stage
early Sunday afternoon.
* Impact...At 18.0 feet...Minor flooding threatens buildings in campground at
confluence of Medina River and Medio Creek.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Somerset 15 18 11.6 Sat 09 PM 19.0 10.3 7.5 6.6 6.5
&&
LAT...LON 2922 9858 2925 9866 2932 9860 2929 9858
$$
TXC029-325-231846-
/O.EXT.KEWX.FL.W.0053.000000T0000Z-180923T1846Z/
/LACT2.2.ER.180922T1802Z.180922T2245Z.180923T0646Z.NO/
907 PM CDT Sat Sep 22 2018
The flood warning continues for
the Medina River At LaCoste.
* At 8:45 PM Saturday the stage was 18.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage early Sunday
monring.
* Impact...At 19.0 feet...Moderate lowland flooding threatens homes and
businesses near Von Ormy. Many secondary and primary roads and low bridges in
the flood plain are flooded and very dangerous.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
LaCoste 15 15 18.0 Sat 09 PM 12.5 9.0 8.4 8.2 8.1
&&
LAT...LON 2925 9866 2934 9897 2941 9883 2929 9858
$$
TXC029-232006-
/O.EXT.KEWX.FL.W.0054.180923T0425Z-180924T1725Z/
/SAAT2.1.ER.180923T0425Z.180923T2100Z.180924T0525Z.NO/
907 PM CDT Sat Sep 22 2018
The flood warning continues for
the Medina River At Hwy 281.
* At 8:15 PM Saturday the stage was 13.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage Saturday night and continue to rise to near 23.5
feet Sunday afternoon. The river will fall below flood stage by early
Monday morning.
* Impact...At 24.0 feet...Moderate lowland flooding floods secondary roads and
bridges making them dangerous to traffic.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Hwy 281 16 20 13.2 Sat 08 PM 19.7 13.7 6.5 5.3 4.8
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$944
WGUS84 KEWX 231557
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1057 AM CDT Sun Sep 23 2018
...The flood warning is cancelled for the following rivers in Texas...
Medina River At LaCoste Affecting Bexar and Medina Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC029-325-231627-
/O.CAN.KEWX.FL.W.0053.000000T0000Z-180923T1846Z/
/LACT2.2.ER.180922T1802Z.180922T2245Z.180923T0515Z.NO/
1057 AM CDT Sun Sep 23 2018
The flood warning is cancelled for
the Medina River At LaCoste.
* At 10:45 AM Sunday the stage was 11.1 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to 9.1 feet by tomorrow morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
LaCoste 15 15 11.1 Sun 11 AM 9.1 8.4 8.2 8.1 8.0
&&
LAT...LON 2925 9866 2934 9897 2941 9883 2929 9858
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 22, 7:10 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Sep 22, 7:10 AM CDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 710 AM CDT Sat Sep 22 2018 .UPDATE... Have cancelled the Flash Flood Watch for the remaining counties as the moderate to locally heavy rains have moved off to the east and redevelopment is not expected. && .PREV DISCUSSION... /ISSUED 630 AM CDT Sat Sep 22 2018/ UPDATE... 12Z Aviation forecast below. AVIATION... RA will continue through around 13Z-14Z at SAT/AUS then move east. An embedded TSRA is possible until precip clears east. After 14Z MVFR ceilings will prevail with a NW wind around 10 kts. PREV DISCUSSION... /ISSUED 400 AM CDT Sat Sep 22 2018/ SHORT TERM (Today through Sunday)... Cold front encountering a tropically moist airmass with PWs of 2 to 2.5 inches has generated an eastward moving band of showers and thunderstorms with embedded heavy rains. The band is moving out of the Hill Country into the I-35 corridor. Have cancelled the Flash Flood Watch for most of the Hill Country and all of the Edwards Plateau where rains have ended. Have maintained the far southeastern Hill Country and added Bexar and Comal counties where the heaviest rains are ongoing. The band will move east of the I-35 corridor by sunrise to near the Coastal Plains by midday. Have shifted the POPs and heavy rain accordingly. Expect the heaviest rains to shift east of our area during the afternoon. A mid level low will move into South Central Texas tonight and may cause the front to drift back northwest a little. A moist airmass lingers east of these features and have low POPs mainly east of I-35 tonight into Sunday and added the Hill Country on Sunday in proximity to the mid level low. LONG TERM (Sunday Night through Friday)... The mid level low lingers early next week while the front dissipates. The deepest moisture remains across eastern areas keeping low POPs there. The mid level low fills and dissipates underneath a broad upper level trough mid to late week. Deeper moisture spreads to most areas with low POPs returning to most areas. There is a potential of a front drifting into Central Texas which could enhance rainfall. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 81 68 84 69 88 / 30 20 20 10 20 Austin Bergstrom Intl Airport 82 68 84 69 88 / 30 20 20 10 20 New Braunfels Muni Airport 83 68 85 68 89 / 30 10 20 10 20 Burnet Muni Airport 77 65 80 67 85 / 10 20 20 10 20 Del Rio Intl Airport 81 67 85 67 88 / 10 - - - - Georgetown Muni Airport 80 67 82 68 87 / 50 30 20 20 20 Hondo Muni Airport 83 67 85 68 88 / 10 10 10 - 10 San Marcos Muni Airport 82 67 84 68 88 / 30 10 20 10 20 La Grange - Fayette Regional 85 69 86 71 89 / 80 30 30 20 20 San Antonio Intl Airport 82 67 85 68 87 / 20 10 10 - 10 Stinson Muni Airport 84 69 86 69 88 / 30 10 10 - 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Runyen Synoptic/Grids...04
Hazardous weather outlook, Sep 22, 8:33 AM CDT, 15 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 833 AM CDT Sat Sep 22 2018 TXZ171>173-183>194-202>209-217>225-228-231345- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 833 AM CDT Sat Sep 22 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Showers and thunderstorms will continue through the middle of the morning. This may add to runoff keeping rivers and streams in flood. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... While spotter activation is not anticipated, any reports of heavy rainfall or flooding are appreciated.
In the hours before
Special weather statement, Sep 22, 3:28 AM CDT, 5 hours 20 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 328 AM CDT SAT SEP 22 2018 TXZ204-205-220-220900- Bexar TX-Atascosa TX-Medina TX- 328 AM CDT SAT SEP 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEDINA... NORTHWESTERN ATASCOSA AND SOUTHWESTERN BEXAR COUNTIES UNTIL 400 AM CDT... At 328 AM CDT, Doppler radar was tracking a strong thunderstorm over Natalia, or near Devine, moving east at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Devine, Lytle, Somerset, Natalia, Lacoste, Pearson, Noonan, Von Ormy and Macdona. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2909 9893 2926 9902 2939 9873 2919 9862 TIME...MOT...LOC 0828Z 249DEG 28KT 2920 9890 RUNYEN
Local storm report, Sep 22, 3:32 AM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
332 AM CDT SAT SEP 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 AM FLASH FLOOD 2 NE LAKEHILLS 29.61N 98.93W
09/22/2018 BANDERA TX LAW ENFORCEMENT
LAW ENFORCEMENT INDICATED THAT PARK ROAD 37
WAS CLOSED DUE TO HIGH WATER IN A FEW
LOCATIONS.
&&
PAYLocal storm report, Sep 22, 4:18 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
418 AM CDT SAT SEP 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM FLASH FLOOD 1 W CROSS MOUNTAIN 29.65N 98.68W
09/22/2018 BEXAR TX COUNTY OFFICIAL
THERE ARE MULTIPLE ROADS CLOSED ON THE
WESTERN AND NORTHWESTERN SIDE OF BEXAR
COUNTY DUE TO HEAVY RAIN AND WATER OVER THE
ROAD.
&&
PAYLocal storm report, Sep 22, 4:31 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 AM CDT SAT SEP 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLASH FLOOD HONDO 29.35N 99.14W
09/22/2018 MEDINA TX LAW ENFORCEMENT
LAW ENFORCEMENT INDICATES THAT SEVERAL
COUNTY ROADS ARE FLOODED ON THE SOUTHERN
HALF OF THE COUNTY.
&&
PAYLocal storm report, Sep 22, 5:31 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 AM CDT SAT SEP 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 AM FLASH FLOOD 2 N TERRELL HILLS 29.51N 98.44W
09/22/2018 BEXAR TX COUNTY OFFICIAL
THERE ARE SEVERAL LOW WATER CROSSINGS
FLOODED AND CLOSED FROM THE NORTH-CENTRAL TO
NORTHWEST SIDE OF BEXAR COUNTY.
&&The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 7:04 PM CDT | Special Weather Statement | EWX | Lee | 41 min |
| Sep 21, 9:39 PM CDT | Special Weather Statement | EWX | Lee | 51 min |
| Sep 21, 10:04 PM CDT | Areal Flood Advisory | EWX | Lee | 116 min |
| Sep 21, 10:50 PM CDT | Areal Flood Advisory | EWX | Lee, Travis, Williamson | 3 hr |
| Sep 21, 11:24 PM CDT | Special Weather Statement | EWX | Williamson | 51 min |
| Sep 21, 11:37 PM CDT | Flash Flood Warning | EWX | Williamson | 5 hr |
| Sep 22, 12:00 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr | 3 hr |
| Sep 22, 12:28 AM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Sep 22, 1:01 AM CDT | Flash Flood Warning | EWX | Burnet, Travis, Williamson | 6 hr |
| Sep 22, 1:29 AM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Sep 22, 1:41 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| Sep 22, 1:53 AM CDT | Special Weather Statement | EWX | Williamson | 37 min |
| Sep 22, 2:14 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 3 hr |
| Sep 22, 2:45 AM CDT | River Flood Warning | EWX | Williamson | 11 hr |
| Sep 22, 3:02 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Sep 22, 3:12 AM CDT | Flash Flood Warning | EWX | Medina | 3 hr |
| Sep 22, 3:28 AM CDT | Special Weather Statement | EWX | Medina | 32 min |
| Sep 22, 4:05 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| Sep 22, 4:24 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Sep 22, 4:28 AM CDT | Flash Flood Warning | EWX | Williamson | 2 hr |
| Sep 22, 4:33 AM CDT | Areal Flood Advisory | EWX | Comal, Hays | 3 hr |
| Sep 22, 5:11 AM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| Sep 22, 5:22 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 113 min |
| Sep 22, 6:04 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Sep 22, 6:21 AM CDT | River Flood Warning | EWX | Bexar | 9 hr |
| Sep 22, 6:37 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 113 min |
| Sep 22, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 36 hr |
| Sep 22, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 55 hr |
| Sep 22, 9:05 AM CDT | River Flood Warning | EWX | Frio | 3 days |
| Sep 22, 9:16 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Sep 22, 2:30 PM CDT | River Flood Warning | EWX | Val Verde | 22 hr |
| Sep 22, 2:35 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 24 hr |
| Sep 22, 6:59 PM CDT | River Flood Warning | EWX | Val Verde | 22 hr |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.